# SDR IPXA2023071199492

- Difficulty date: May 23, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,956 hours, 22,708 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR DOUBLER BLENDOUT REVIEWED.REMOVED DOUBLER AND TRIPLERS IAW 51-40-02-0G.CLEANED SURFACE CORROSION & REPAIR FASTENER HOLES IAW B757 SRM 51-10-02
